About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 406821, 17 pages
http://dx.doi.org/10.1155/2012/406821
Research Article

The Form of the Solutions and Periodicity of Some Systems of Difference Equations

1Mathematics Department, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 20 May 2012; Accepted 6 July 2012

Academic Editor: Garyfalos Papaschinopoulos

Copyright © 2012 M. Mansour et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, New York, NY, USA, 2nd edition, 2000.
  2. R. P. Agarwal and E. M. Elsayed, “On the solution of fourth-order rational recursive sequence,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 4, pp. 525–545, 2010. View at Scopus
  3. N. Battaloglu, C. Cinar, and I. Yalcinkaya, “The dynamics of the difference equation xn+1=(αxnm)/(β+γxn(k+1)p),” Ars Combinatoria, vol. 97, pp. 281–288, 2010.
  4. E. Camouzis and G. Papaschinopoulos, “Global asymptotic behavior of positive solutions on the system of rational difference equations xn+1=1+1/ynk,yn+1=yn/xnmynmk,” Applied Mathematics Letters, vol. 17, no. 6, pp. 733–737, 2004. View at Publisher · View at Google Scholar
  5. C. Çinar, “On the positive solutions of the difference equation system xn+1=1/yn,yn+1=yn/xn1yn1,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 303–305, 2004. View at Publisher · View at Google Scholar
  6. C. Cinar, I. Yalçinkaya, and R. Karatas, “On the positive solutions of the difference equation system xn+1=m/yn,yn+1=pyn/xn1yn1,” Journal of Institute of Mathematics and Computer Science, vol. 18, pp. 135–136, 2005.
  7. D. Clark and M. R. S. Kulenović, “A coupled system of rational difference equations,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 849–867, 2002. View at Publisher · View at Google Scholar
  8. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Global behavior of the solutions of difference equation,” Advances in Difference Equations, vol. 2011, 28 pages, 2011.
  9. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Some properties and expressions of solutions for a class of nonlinear difference equation,” Utilitas Mathematica, vol. 87, pp. 93–110, 2012.
  10. E. M. Elabbasy and E. M. Elsayed, “Global attractivity and periodic nature of a difference equation,” World Applied Sciences Journal, vol. 12, no. 1, pp. 39–47, 2011.
  11. E. M. Elsayed, “On the solutions of a rational system of difference equations,” Polytechnica Posnaniensis, no. 45, pp. 25–36, 2010.
  12. E. M. Elsayed, “Dynamics of recursive sequence of order two,” Kyungpook Mathematical Journal, vol. 50, no. 4, pp. 483–497, 2010. View at Publisher · View at Google Scholar
  13. E. M. M. Elsayed, “Behavior of a rational recursive sequences,” Studia Universitatis Babeş-Bolyai Mathematica, vol. 56, no. 1, pp. 27–42, 2011.
  14. E. M. Elsayed, “Solution of a recursive sequence of order ten,” General Mathematics, vol. 19, no. 1, pp. 145–162, 2011.
  15. E. M. Elsayed, “Solution and attractivity for a rational recursive sequence,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 982309, 17 pages, 2011. View at Publisher · View at Google Scholar
  16. E. M. Elsayed, “On the solution of some difference equations,” European Journal of Pure and Applied Mathematics, vol. 4, no. 3, pp. 287–303, 2011.
  17. E. M. Elsayed, “On the dynamics of a higher-order rational recursive sequence,” Communications in Mathematical Analysis, vol. 12, no. 1, pp. 117–133, 2012.
  18. E. M. Elsayed, “Solutions of rational difference system of order two,” Mathematical and Computer Modelling, vol. 55, pp. 378–384, 2012. View at Publisher · View at Google Scholar
  19. E. M. Elsayed, M. M. El-Dessoky, and A. Alotaibi, “On the solutions of a general system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 892571, 12 pages, 2012. View at Publisher · View at Google Scholar
  20. M. E. Erdogan, C. Cinar, and I. Yalcinkaya, “On the dynamics of the recursive sequence xn+1=(bxn1)/(A+Bxnpxn2q),” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 533–537, 2011. View at Publisher · View at Google Scholar
  21. E. A. Grove, G. Ladas, L. C. McGrath, and C. T. Teixeira, “Existence and behavior of solutions of a rational system,” Communications on Applied Nonlinear Analysis, vol. 8, no. 1, pp. 1–25, 2001.
  22. A. S. Kurbanlı, C. Çinar, and I. Yalçinkaya, “On the behavior of positive solutions of the system of rational difference equations xn+1=xn1/(ynxn11),yn+1=yn1/(xnyn11),” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1261–1267, 2011. View at Publisher · View at Google Scholar
  23. A. S. Kurbanli, “On the behavior of solutions of the system of rational difference equations: xn+1=xn1/(ynxn11),yn+1=yn1/(xnyn11), and zn+1=zn1/(ynzn11),” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 932362, 12 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  24. A. Y. Özban, “On the positive solutions of the system of rational difference equations xn+1=1/ynk,yn+1=yn/xnmynmk,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 26–32, 2006. View at Publisher · View at Google Scholar
  25. A. Y. Özban, “On the system of rational difference equations xn+1=a/yn3,yn+1=byn3/xnqynq,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 833–837, 2007. View at Publisher · View at Google Scholar
  26. I. Yalcinkaya, “On the global asymptotic stability of a second-order system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 860152, 12 pages, 2008. View at Publisher · View at Google Scholar
  27. I. Yalcinkaya, “On the global asymptotic behavior of a system of two nonlinear difference equations,” Ars Combinatoria, vol. 95, pp. 151–159, 2010.
  28. X. Yang, Y. Liu, and S. Bai, “On the system of high order rational difference equations xn=a/ynp,yn=bynp/xnqynq,” Applied Mathematics and Computation, vol. 171, no. 2, pp. 853–856, 2005. View at Publisher · View at Google Scholar
  29. C. J. Schinas, “Invariants for difference equations and systems of difference equations of rational form,” Journal of Mathematical Analysis and Applications, vol. 216, no. 1, pp. 164–179, 1997. View at Publisher · View at Google Scholar
  30. Y. Zhang, X. Yang, D. J. Evans, and C. Zhu, “On the nonlinear difference equation system xn+1=A+ynm/xn,yn+1=A+xnm/yn,” Computers & Mathematics with Applications, vol. 53, no. 10, pp. 1561–1566, 2007. View at Publisher · View at Google Scholar
  31. D. Simsek, B. Demir, and C. Cinar, “On the solutions of the system of difference equations xn+1=max{A/xn,yn/xn},yn+1=max{A/yn,xn/yn},” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 325296, 11 pages, 2009.
  32. S. Stević, “On a system of difference equations with period two coefficients,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4317–4324, 2011. View at Publisher · View at Google Scholar
  33. S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar
  34. S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012. View at Publisher · View at Google Scholar
  35. N. Touafek and E. M. Elsayed, “On the solutions of systems of rational difference equations,” Mathematical and Computer Modelling, vol. 55, pp. 1987–1997, 2012. View at Publisher · View at Google Scholar
  36. I. Yalcinkaya, C. Cinar, and D. Simsek, “Global asymptotic stability of a system of difference equations,” Applicable Analysis, vol. 87, no. 6, pp. 677–687, 2008. View at Publisher · View at Google Scholar
  37. I. Yalcinkaya and C. Çinar, “Global asymptotic stability of a system of two nonlinear difference equations,” Fasciculi Mathematici, no. 43, pp. 171–180, 2010.
  38. I. Yalçinkaya, C. Çinar, and M. Atalay, “On the solutions of systems of difference equations,” Advances in Difference Equations, vol. 2008, Article ID 143943, 9 pages, 2008.
  39. X. Yang, “On the system of rational difference equations xn=A+yn1/xnpynq,yn=A+xn1/xnryns,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 305–311, 2005. View at Publisher · View at Google Scholar
  40. E. M. E. Zayed and M. A. El-Moneam, “On the rational recursive sequence xn+1=axn(bxn/cxndxnk),” Communications on Applied Nonlinear Analysis, vol. 15, no. 2, pp. 47–57, 2008.
  41. Y. Zhang, X. Yang, G. M. Megson, and D. J. Evans, “On the system of rational difference equations xn+1=a/yn3,yn+1=byn3/xnqynq,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 403–408, 2006. View at Publisher · View at Google Scholar